# SDR HEEA967802

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: M/R
- Part time: 8,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (BLADE HAS A CRACK IN THE OUTBOARD LEADING EDGE ABRASION STRIP AT STATION 185" COMPLETE CHORDWISE.
